# SDR SWAA001801

- Difficulty date: September 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 63,461 hours, 70,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT ENTRY DOOR GIRT BAR BRACKET LOOSE IN FLOOR.  SECURED BRACKET PER MM.
